# SDR CALA2017040700853

- Difficulty date: April 5, 2017
- Submitted: April 7, 2017
- Operation: Air carrier
- Aircraft: N783UA
- Make and model: Boeing 777222
- Aircraft serial: 26950
- Aircraft time: 88,955 hours, 11,947 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 8102093
- Part serial: 9612076
- Condition: Dirty
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B, A

## Discrepancy

CREW REPORTED SMOKE IN COCKPIT ALSO EICAS FOR SMOKE IN FCR AT FL 050. CREW INVESTIGATED FCR BUT NOTHING SPECIFIC. CHECKED ALL RECIRCULATION AND GASPER FANS, FCR HEATER, NO EVIDENCE OF ELECTRIC BURNING CONDITION. ACCOMPLISHED REQUIRED TASKS OF ECS PER AVO ECS170404-2883-1 ALSO NO EVIDENCE OIL CONTAMINATION IN WATER COLLECTOR, OZONE CONVERTER, RE-HEATER/CONDENSER AND DUAL HEAT EXCHANGER. REPLACED ACM PER AMM 21-52-02-401. PERFORMED CABIN AIR TEMP CONT SYSTEM WITH BOTH ENG RUN AND ALSO USED APU. SAT.
